Mar 28, 2006
Boy do I feel like crap..Went to my local doc and gave him all my lower adominal pain in the bladder area. He immedately came back with a possibility of prostatitis. I've been on Levaquin for one week. Is it common that I would continue to have a consistant low grade fever? (now fevers going on week three) It's almost like the antibiotic isn't working... I know my doc want's me to be on Levaquin for 4 weeks. When do I know the drugs are working or not...Any advise??
| Response from Dr. Henry
This site is exclusively for the discussion of side effects of HIV therapy.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Penis After Swallowing Worried I Have HIV
- Coated Tongue After Giving Handjob Worried I Have HIV
- Diarrhea After Anal Sex Condom Broke Worried I Have HIV
- Headache After Oral Sex With No Protection Does It Mean I Have HIV
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Can Vaginal Infections Cause Wbc In Urine?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.